Open Access
Translator Disclaimer
October, 1989 On the Relation Between the Stratonovich and Ogawa Integrals
D. Nualart, M. Zakai
Ann. Probab. 17(4): 1536-1540 (October, 1989). DOI: 10.1214/aop/1176991172

Abstract

It is shown that for a suitable definition of the nonadapted Stratonovich stochastic integral, the existence of the Ogawa integral implies that the Stratonovich integral exists and the two are equal.

Citation

Download Citation

D. Nualart. M. Zakai. "On the Relation Between the Stratonovich and Ogawa Integrals." Ann. Probab. 17 (4) 1536 - 1540, October, 1989. https://doi.org/10.1214/aop/1176991172

Information

Published: October, 1989
First available in Project Euclid: 19 April 2007

zbMATH: 0683.60035
MathSciNet: MR1048944
Digital Object Identifier: 10.1214/aop/1176991172

Subjects:
Primary: 60H05

Keywords: Nonadapted stochastic integrals , Stratonovich integrals

Rights: Copyright © 1989 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.17 • No. 4 • October, 1989
Back to Top